Journal article icon

Journal article

CHARACTERIZATION AND USE OF THE DEGREES OF FREEDOM IN THE H-INFINITY PROBLEM

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/00207179308923008

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Journal:
INTERNATIONAL JOURNAL OF CONTROL
Volume:
58
Issue:
2
Pages:
405-444
Publication date:
1993-08-05
DOI:
ISSN:
0020-7179
URN:
uuid:d0057da7-77db-4394-8f93-84fb82e4f768
Source identifiers:
64171
Local pid:
pubs:64171

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP